# SDR M8XA9700020

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 001A521B0501000
- Condition: Defective
- Location: Pax Door
- Part time: 80,944 hours
- Component: Dornier
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER THE A/C ARRIVED IN (DIA) MX WAS REQUESTED TO INSPECT THE PAX DOOR AS A RESULT OF DOOR BEING DIFFICULT TO CLOSE FROM TUL.  MX INSPECT DOOR AND DISCOVERED AFT MAIN DOOR SUPPORT HINGE CRACKED ALMOST INTO, CRACK WAS COMPLETELY THROUGH THE UPPER FLANGE AND WEB MEMBER AND CONTINUED THROUGH LOWER FLANGE. THE A/C WAS FERRIEDTO COS, WHERE THE DOOR COULD BE REPAIRED.  MX ELECTED TO REPLACE THE COMPLETE DOOR ASSY. THE DOOR ASSY WAS REPLACED IAW  AMM 52-12-00.  UPON REMOVAL OF DOOR ASSY MX NOTICED DAMAGE TO THE EXT SKIN OF THE DOOR.  SUBMITTER STATES, SUSPECT DAMAGE WAS RESULT OF SOMEONE PLACING SUPPORT UNDER THE DOOR TO PREVENT FURTHER DAMAGE TO THE HINGE SUPPORT.
